# SDR CA040503006

- Difficulty date: April 30, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Boeing 737201
- Aircraft time: 57,685 hours, 49,371 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3242 · Brake
- Part: Pin
- Part number: BACB30MT9T15
- Condition: Sheared
- Location: Brake Assy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING  C-CHECK NR 4 BRAKE ASSEMBLY LOCATOR PIN FOUND SHEARED.  PIN REPLACED.  AREA CHECKED AND NO OTHER FAULTS FOUND. TIMES 58561:01CYCLES 54866.
